# SDR CA151013010

- Difficulty date: October 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,953 hours
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE THE NOSE GEAR DID NOT RETRACT. FLIGHT CREW ACCOMPLISHES CHECKLIST TO VERIFY THE OPERATION OF THE SYSTEM AND FAULT CONTINUES. FLIGHT CREW RETURNED TO THE AIRPORT, EMERGENCY WAS NOT DECLARED.  MAINTENANCE PERSONNEL FOUND THE NLG CONTROL PANEL FAULTED. NLG CONTROL PANEL REPLACED, GROUND FUNCTIONAL CHECK ACCOMPLISHED, NO FAULT FOUND. AIRCRAFT RETURNED TO SERVICE.
